# SDR UIEA201000001

- Difficulty date: January 1, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,386 hours, 21,035 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 21,000' POPPING NOISE HEARD AND THEN LOUD NOISE OF RUSHING AIR FROM ESCAPE HATCH.  RETURNED TO DEPARTURE.  GROUND CHECKED REVEALED OVERHEAD ESCAPE HATCH NOT FULLY CLOSED.  VISUALLY CHECKED AREA, ALL OK AND PERFORMED OPS CHECK AND DOOR CLOSED IAW MM 52-21-00, ALL NORMAL.
